# SDR SIMA20131230015

- Difficulty date: December 30, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,713 hours, 31,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG WW AFT FIREWALL IS CRACKED AT TWO POSITIONS.  R & R SERVICEABLE AFT FIREWALL ON THE RT MLG WW IAW SRM 51-40-02.
